TITLE

The miraculous universal distribution

AUTHOR(S)
Kirchherr, Walter; Li, Ming
PUB. DATE
September 1997
SOURCE
Mathematical Intelligencer;Fall97, Vol. 19 Issue 4, p7
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Presents mathematical information on the formulation of scientific hypothesis. Information on rules of natural philosophy; Examination of computer science.
ACCESSION #
9710302096

 

Related Articles

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sign out of this library

Other Topics